# SDR DALA2019091105261

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N983AT
- Make and model: Boeing 717-200
- Aircraft serial: 55052
- Aircraft time: 38,138 hours, 25,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Departed
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PART DEPARTED AIRCRAFT. ROUND ACCESS PANEL MISSING FROM LEFT WING INBOARD FLAP FAIRING COVER. INSTALLED ACCESS PANEL PER PS 900-7-3 NR 03. (LP #5156790)
